# SDR MWEA96317

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT PYLON ATTACH FITTING WAS FOUND CRACKED IN AFT INBD CORNER OF THE CANNON PLUG COMPARTMENT.  REPLACED CRACKED FITTING IAW SRM 51-01 AND 51-30-1.
